Über gewisse Invarianten der e-Abbildungen

K. Borsuk; St. Ulam

Mathematische Annalen (1933)

  • Volume: 108, page 311-318
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Borsuk, K., and Ulam, St.. "Über gewisse Invarianten der e-Abbildungen." Mathematische Annalen 108 (1933): 311-318. <http://eudml.org/doc/159639>.

author = {Borsuk, K., Ulam, St.},
journal = {Mathematische Annalen},
keywords = {topology},
pages = {311-318},
title = {Über gewisse Invarianten der e-Abbildungen},
url = {http://eudml.org/doc/159639},
volume = {108},
year = {1933},

AU - Borsuk, K.
AU - Ulam, St.
TI - Über gewisse Invarianten der e-Abbildungen
JO - Mathematische Annalen
PY - 1933
VL - 108
SP - 311
EP - 318
KW - topology
UR - http://eudml.org/doc/159639
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.